# SDR 99ZZZX1943

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1689J
- Make and model: Piper PA-28-140
- Aircraft serial: 2824092
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: MDA2732
- Condition: Failed
- Location: Cockpit
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN C/W AD 98-25-10, THREE OF THE FOUR BELT LATCHES FAILED THE INSPECTION REQUIRED BY THE AD.  THIS AD PERTAINS TO CERTAIN MODELS OF BELTS MADE BY AIRCRAFT BELT INC.  BELTS WERE RETURNED TO MANUFACTURER FOR RE-WORK OR REPLACEMENT.
